Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Suggest treatment for enlarged adenoid in child

User rating for this question
Very Good
Answered by

ENT Specialist
Practicing since : 2007
Answered : 2465 Questions
Question
enlaarged adenoid with indentation over nasopharyngeal air shadow for 3+ male kid

is it sever problem? what type of treetment require?

pl. give suggision
Posted Mon, 25 Aug 2014 in Ear, Nose and Throat Problems
 
 
Answered by Dr. Satvinder Bakshi 8 minutes later
Brief Answer:
please dont worry !

Detailed Answer:
hello

Enlarged adenoids are common in young children and generally do not need any treatment , most of the adenoids will start decreasing in size by 5 years of age and will completely resolve by 9-10 years of age.

Size is not a criteria for surgery , the symptoms are.

If your child has snoring , drooling of saliva , improper teeth development , always breathing with the mouth open , or not gaining weight , then it is advisable to get him operated , otherwise there is nothing to worry.

Your child can also be started on a course of antibiotics and steroid sprays , as this will sometimes help reduce the size and symptoms of adenoid enlargement, please discuss this with your doctor .

Thanks
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor